On compact embeddings of radial sobolev spaces and their applications

Chabrowski J. (1992) On compact embeddings of radial sobolev spaces and their applications. Communications in Partial Differential Equations, 17 5-6: 941-952. doi:10.1080/03605309208820870


Author Chabrowski J.
Title On compact embeddings of radial sobolev spaces and their applications
Journal name Communications in Partial Differential Equations   Check publisher's open access policy
ISSN 1532-4133
Publication date 1992-01-01
Sub-type Article (original research)
DOI 10.1080/03605309208820870
Volume 17
Issue 5-6
Start page 941
End page 952
Total pages 12
Subject 2603 Analysis
2604 Applied Mathematics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 5 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 28 Jun 2016, 05:14:04 EST by System User